# SDR COMA0260334

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,371 hours, 12,470 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0352
- Condition: Malfunctioned
- Location: R/H
- Part time: 18,724 hours, 18,041 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5256 SPOILERON STATUS MESSAGE DURING FLIGHT.REPALCED THE R/H SPOILERON INBD PCU.
